# SDR DL777060046

- Difficulty date: January 14, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N866DA
- Make and model: Boeing 777232
- Aircraft serial: 29738
- Aircraft time: 25,598 hours, 4,478 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72077500
- Condition: Odor
- Location: Nr 3 Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFT OVEN, STRONG ELECTRICAL ODOR AS WELL AS ELECTRICAL SMOKE.  NO FAULT LIGHT, NO POPPED CIRCUIT BREAKERS.  REPLACED OVEN.
